# SDR CA000410022

- Difficulty date: April 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 13,450 hours
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZR31
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP DOWN SWITCH INTERMITTANT.WHEN SWITCH WAS SHAKEN YOU COULD HEAR LOOSE PART(S) IN SWITCH.SWITCH REPLACED.
